Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can a person with heart disease take Mirapex ?

If a heart patient has restless leg syndrome, can he take Mirapex ?
Fri, 11 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
's  Response
Ask a doctor or pharmacist...
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a heart attach 4 months ago and had 2 stents put in and I m 57 years old and having ED problems in bed I was having some problems before my heart attach but now after I had hope it would get better but I do take a beta blocker and I know from reading that could cause this problem . my question is would it be good or bad If I took Viagra ???????

doctor1 MD

hello I am a type 2 diabetec and my dr has put me on a drug called diamicron. now I have only 1 kidney and heart problems as well. I was taking 1 pill in the 2 times a day, but had to cut it down to half a pill 2 times a day. I read some were that people with kidney disease you watch out for this drug. im still having lows and don t know what to do . is there any other drug that I could try in its place.

doctor1 MD

I had a heart attack one week ago. I am a 43 yr old male. I would noramlly get my BPM up to 165-170 during my workouts. My resting BPM at 50. I am currently trying to stay active on a bike but not taking my BPM above 90 but I feel like I can do more. How far can I push, and what are the risks? My cardiologist tile me not to do a vigorous work out. I am just not sure how to define vigorous. Everything I read is geared to patients in their 60s and 70s does age matter in this case?

Recent questions on  Pramipexole

doctor1 MD

Is it safe to increase my Pramipexole 0.25 medication to get relieve for Restless Leg Syndrome? I'm no sleeping, and I'm in terrible pain. I'll check with my doctor tomorrow, but, I need help now.

doctor1 MD

I am experiencing extreme chills and muscle spasms. Normally I have restless legs , but these spasms affect my whole body. I have not been able to get warm, even with hot packs applied. I took a new medicine for restless legs several days ago,...

doctor1 MD

Can a CT or MRI of the head diagnose vascular dementia? My email is YYYY@YYYY

doctor1 MD

how can i ensure that my mirapex is working well with my seroquel? i have to take the seroquel for sleep and psychological problems. But when i try to take my dose, I have to break the 200mg pill in half and take each one 4 hours apart or else my legs hurt bad and won t be still. thats why my DR put me on mirapex and now i m finding the seroquel counters out my mirapex. Help

doctor1 MD

Hello , I have sleep deprivation. Most nights I am lucky to get 5 hours of sleep. My husband is slightly overt and snores. I have bipolar, depression, restless legs, seizures, chronic back pain. I already take Depakote, Keppra, Trazadone, Mirapex, Effexor, Robaxin, and Norco,along with the vitamins and rx meds I take in the am.What can I do to help myself. I have a back brace, and walker for unsteady days.

doctor1 MD

I am having a robotic prostectemy procedure tomorrow morning at 8:30AM. I am on clear liquids until midnight and then nothing by mouth after that. I have Restless Leg Sndrome and take pramipexole every night 2 hours before I go to sleep. Can I safely take this medication during this clear liquids period? My surgeons office is already closed so I can t contact them directly.

doctor1 MD

I m currently suffering from restless leg syndrome and was wondering what can be done to ease the symptoms. The pain I have during a episode is unbearable. The doctor I have been seeing has tried requip, Mirapex, and gabapentin and those have been unsuccessful. Any other information would be helpful. Thank you.